# SDR NWAA081943316

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 4,982 hours, 714 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE AND ODOR IN CABIN.  ECAM SHOWS CIRCUIT BREAKER TRIPPED FOR RIGHT RECIRCULATION FAN AND RECEIVED "COND R CAB VENT FAULT".  FOLLOWED COM, APPLIED MEL 21-21-01 AND ADVISED DISPATCH AND MAINTENANCE CONTROL.  LANDING WAS UNEVENTFUL.  REF LOGPAGES 4518676 AND 4518672.
